# SDR N6WA2023051202

- Difficulty date: April 27, 2023
- Submitted: May 12, 2023
- Operation: Air carrier
- Aircraft: N535GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10227
- Aircraft time: 41,658 hours, 29,610 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Landing Gear
- Part number: 4900032
- Part serial: MA0244
- Condition: Broken
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG HAS BROKEN ORIFICE TUBE. R&R MLG DRESSED SHOCK-STRUT ASSEMBLY IAW CRJ AMM 32-11-05
